# SDR DALA2017062004862

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1485-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 28L BETWEEN BS 1485 - 1520 CORRODED.  REMOVED CORROSION AND EVALUATED AFT CARGO STRINGER, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02, AND DWG 146N3400 REV -.
